It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by bas on August 27, 2000 at 20:50:43:

In Reply to: Severe Parkinson's leg pain posted by Bruce on August 25, 2000 at 21:54:37:

Please be warned these are highly additive medications. I'm sure most of you are aware of this but, not everyone is. I have a dear relative who was not warned about this and kept taking more and more of the meds. he now receives no help from the medication and is having a very difficult time getting off the clonazepam due to the fact his is addicted to it.
So, please try only to take as little as needed for help...believe me it is a very serious thing to be addicted to something that offers no relief any more......
I know it is a no win situation but, just wanted to be sure everyone was aware it is not just like
taking an asprin! All the meds. have side effects you have to way out......one more thing to ponder as a pder.....
Take care ~ Ann



Follow Ups

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!